О некотором свойстве наилучшей равномерной аппроксимации

С. Пашковский

Annales Polonici Mathematici (1958)

  • Volume: 5, Issue: 2, page 195-208
  • ISSN: 0066-2216

How to cite


Пашковский, С.. "О некотором свойстве наилучшей равномерной аппроксимации." Annales Polonici Mathematici 5.2 (1958): 195-208. <http://eudml.org/doc/208317>.

author = {Пашковский, С.},
journal = {Annales Polonici Mathematici},
language = {rus},
number = {2},
pages = {195-208},
title = {О некотором свойстве наилучшей равномерной аппроксимации},
url = {http://eudml.org/doc/208317},
volume = {5},
year = {1958},

AU - Пашковский, С.
TI - О некотором свойстве наилучшей равномерной аппроксимации
JO - Annales Polonici Mathematici
PY - 1958
VL - 5
IS - 2
SP - 195
EP - 208
LA - rus
UR - http://eudml.org/doc/208317
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.